Side effects from steroid injection? - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  

1994 - 2014 Celebrating 20 years with 75,000 networked into treatment, over 3,000,000 views monthly on our world wide websites, virtual chapters on 6 of the 7 continents in the world, 500 families provided free lodging while seeking a medical opinion or treatment,over 400 conference scholarships awarded, 200 Day of Awareness events, 15 conferences, 12 programs (including our Ask/Accept Anti Bullying Program),10 walk/runs, 6 research projects funded, 4 physician education grants awarded, 4 college scholarships awarded, 3 Galas, and 2 International Missions Trips with over 300 treated by our international team.
Donate to VBF

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 01-23-2009, 02:14 AM
mrssuperspy mrssuperspy is offline
Junior Member
 
Join Date: Jan 2009
Posts: 28
Default Side effects from steroid injection?

Hi all,

My daughter had a steroid injection this morning. Her H is on her upper lip, under the nose. The dr. said that the only side effect I should see is that she may be hungrier than normal. However, I am certain that her eyes look different. Almost glassy and she honestly looks a little strung out. Is this normal and will it go away? I plan to call the dr in the morning, but just wondered if you all had any advice.

Thanks so much!
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Is this ulceration? Or was it caused by the steroid injection? mrssuperspy Help and Resources for Hemangiomas 5 03-02-2009 03:38 PM
Prednisone side effects NJW12 Help and Resources for Hemangiomas 8 02-12-2009 12:04 PM
question about steroid injection tullochj Help and Resources for Hemangiomas 3 01-09-2009 03:03 AM
for Corrine-need advice about steroid injection Jfrischhertz Help and Resources for Hemangiomas 1 03-24-2008 12:33 AM
need advice with steroid side effects Jfrischhertz Help and Resources for Hemangiomas 0 03-20-2008 12:42 PM